# SDR TWAA9804902

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND THE L3 DOOR OUTSIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK. (X)
